Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 348, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 10, 2025, 4:13 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2025, 4:13 PM MDT (22:13 UTC)
- Expired
- Aug 10, 2025, 5:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 29 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 12:15 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 410 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
406
WUUS55 KPUB 102213
SVRPUB
COC041-101-102300-
/O.NEW.KPUB.SV.W.0348.250810T2213Z-250810T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
413 PM MDT Sun Aug 10 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern El Paso County in east central Colorado...
North central Pueblo County in southeastern Colorado...
* Until 500 PM MDT.
* At 413 PM MDT, a severe thunderstorm was located 7 miles west of
Hanover, or 21 miles north of Pueblo Airport, moving east at 15
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3851 10467 3867 10466 3875 10432 3864 10425
3846 10427
TIME...MOT...LOC 2213Z 265DEG 13KT 3859 10456
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam4 follow-up statements
201
WWUS55 KPUB 102228
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
428 PM MDT Sun Aug 10 2025
COC041-101-102300-
/O.CON.KPUB.SV.W.0348.000000T0000Z-250810T2300Z/
El Paso CO-Pueblo CO-
428 PM MDT Sun Aug 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 428 PM MDT, a severe thunderstorm was located near Hanover, or 21
miles north of Pueblo Airport, moving east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3850 10460 3870 10454 3875 10432 3864 10425
3846 10427
TIME...MOT...LOC 2228Z 264DEG 12KT 3860 10450
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam608
WWUS55 KPUB 102235
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
435 PM MDT Sun Aug 10 2025
COC041-101-102300-
/O.CON.KPUB.SV.W.0348.000000T0000Z-250810T2300Z/
El Paso CO-Pueblo CO-
435 PM MDT Sun Aug 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 435 PM MDT, a severe thunderstorm was located near Hanover, or 21
miles north of Pueblo Airport, moving east at 15 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3851 10455 3867 10453 3870 10429 3864 10425
3846 10427
TIME...MOT...LOC 2235Z 267DEG 12KT 3859 10447
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam571
WWUS55 KPUB 102244
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
444 PM MDT Sun Aug 10 2025
COC041-101-102300-
/O.CON.KPUB.SV.W.0348.000000T0000Z-250810T2300Z/
El Paso CO-Pueblo CO-
444 PM MDT Sun Aug 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 444 PM MDT, a severe thunderstorm was located over Hanover, or 21
miles north of Pueblo Airport, moving east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3850 10448 3859 10452 3868 10448 3870 10429
3864 10425 3846 10427
TIME...MOT...LOC 2244Z 275DEG 14KT 3859 10442
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam197
WWUS55 KPUB 102258
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
458 PM MDT Sun Aug 10 2025
COC041-101-102308-
/O.EXP.KPUB.SV.W.0348.000000T0000Z-250810T2300Z/
El Paso CO-Pueblo CO-
458 PM MDT Sun Aug 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES WILL EXPIRE AT 500 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central Colorado.
&&
LAT...LON 3850 10448 3859 10452 3868 10448 3870 10429
3864 10425 3846 10427
TIME...MOT...LOC 2258Z 265DEG 13KT 3859 10436
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:09 PM MDT, 2 hours 4 minutes earlier. Its key messages:
- Severe thunderstorms are expected through around 10PM tonight over the eastern plains with main hazards being 1.5" hail, 70 mph wind gusts, and an isolated tornado.
- Isolated to scattered showers over the mountains throughout the week with another monsoon plume developing by Thursday of this week.
Area forecast discussion, Aug 10, 2:09 PM MDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 209 PM MDT Sun Aug 10 2025 .KEY MESSAGES... - Severe thunderstorms are expected through around 10PM tonight over the eastern plains with main hazards being 1.5" hail, 70 mph wind gusts, and an isolated tornado. - Isolated to scattered showers over the mountains throughout the week with another monsoon plume developing by Thursday of this week. && .SHORT TERM /THROUGH TONIGHT/... Issued at 209 PM MDT Sun Aug 10 2025 Rest of Today... Severe thunderstorms are likely over the far eastern plains at the beginning of the forecast period between 6PM and 10PM. Modest instability ranging from 1000 - 2000 J/kg and exceptional wind shear (0-6km bulk) around 40 to 50 kts. The hodograph is a bit messy at times but the overall look shows a generally straight line pattern with low level bowing to it. Model guidance is showing storms combining into a bow structure at this time, but embedded supercells would favor splitting cells, right dominate, but there is evidence to support left splits as well. Main hazards will be hail up to 1.5" and wind gusts up to 70 MPH. An isolated tornado cannot be ruled out. The severe risk will last through around 10PM with lingering thunderstorms developing afterwards, but they do not looks to be severe. If we get any training, flash flooding will need to be monitored, as well. Tomorrow... The trough axis aloft continues to swing across southern Colorado there will be isolated to scattered thunderstorms over the southern Sangre de Cristo Mountains, the Wet Mountains, Pikes Peak Region, and even down over Baca County. Main hazards over those regions will be heavy rain, lightning, small hail, and gusty winds up to 40 MPH. Outside of those areas dry and seasonally cool conditions are expected. High temperatures will be in the upper 70s to low 80s across the entire region outside of the highest elevations. && .LONG TERM /MONDAY THROUGH SATURDAY/... Issued at 301 AM MDT Sun Aug 10 2025 Slow drying trend begins Monday, as upper trough axis sinks south of Colorado, and deeper moisture/instability drop south into NM/nrn TX. Still enough moisture for afternoon convection again on Mon, with best coverage of storms over the srn Sangres and along the srn I-25 corridor, where forcing is strongest. Mainly isolated activity farther north and west, and cut back blended model pops a bit here, though may need to go even drier if trends continue. Max temps Mon will remain cool, as pocket of cooler air rotates south through the region, with highs in the 70s/80s at most locations. From Tuesday into the end of the week, upper ridge builds over the swrn U.S. and srn Rockies, bringing back summertime heat and keeping deeper moisture suppressed south of the region until at least Fri. Still enough recycled moisture and weak instability for a daily dose of afternoon convection, mainly over the mountains, though storm coverage will be rather sparse, and rainfall amounts light. Upper ridge then shifts east from Fri through next weekend, allowing a renewed tap of moisture to push into srn CO. As a result, expect storm coverage and strength to gradually ramp up Fri/Sat, especially back toward the Continental Divide, where chances for much needed rainfall will increase. && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1121 AM MDT Sun Aug 10 2025 VFR conditions are expected for KALS throughout the forecast period. There will be a period of gusty winds this afternoon, but gusts will diminish by sunset. There will be PROB30 thunderstorm chances over KCOS and KPUB, with the current thinking that storms will stay to the NE of KCOS, however KPUB seems to have a little bit better chance for storm development. IFR and LIFR conditions would occur if a thunderstorm develops over these TAF sites. Storm chances diminish in the evening with VFR conditions expected through the rest of the period. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...SKELLY LONG TERM...PETERSEN AVIATION...SKELLY
Hazardous weather outlook, Aug 10, 11:30 AM MDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1130 AM MDT Sun Aug 10 2025 COZ058>089-093>099-111730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1130 AM MDT Sun Aug 10 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe storms are expected once again this afternoon and evening, mainly from I-25 eastward across the plains. Large hail up to 1.5 inches in diameter, damaging winds around 70 mph, an isolated tornado, and periods of moderate to heavy rainfall will be the main storm hazards. Showers and thunderstorms will likely push off the higher terrain between 1 and 2 PM, consolidate as a line along the I-25 Corridor then push east across the eastern plains through the evening. Given the multiple rounds of hail and rain that fell across portions of the plains Saturday evening, flash flooding of flood prone areas will be a concern. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorm coverage and strength begin to decrease on Monday, with storms widespread over the southern Sangres and along the southern I-25 corridor, while the remainder of the area sees only scattered activity. The main hazards from storms on Monday will be lightning, small hail and briefly gusty winds. After Monday, isolated thunderstorms are possible each afternoon and evening through the week, mainly over the mountains. Most of these storms will be weak and short-lived, producing lightning and gusty winds but only brief rainfall. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. SKELLY/SKELLY
In the hours before
Special weather statement, Aug 10, 3:08 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
308 PM MDT Sun Aug 10 2025
COZ086-102145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
308 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PUEBLO COUNTY
THROUGH 345 PM MDT...
At 308 PM MDT, Doppler radar was tracking a strong thunderstorm near
Salt Creek, or near Pueblo, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southern Pueblo, Boone, Avondale, Salt Creek, Blende, and Pueblo
Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3814 10465 3823 10465 3833 10416 3806 10414
TIME...MOT...LOC 2108Z 266DEG 29KT 3818 10458
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 10, 3:29 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
329 PM MDT Sun Aug 10 2025
COZ084-102215-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
329 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 415 PM MDT...
At 329 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 29 miles east of Colorado Springs, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Calhan and Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3897 10406 3894 10405 3894 10406 3891 10438
3905 10443 3913 10421 3913 10405
TIME...MOT...LOC 2129Z 250DEG 22KT 3899 10431
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Aug 10, 3:42 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Sun Aug 10 2025
COZ086-102215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
342 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PUEBLO COUNTY
THROUGH 415 PM MDT...
At 342 PM MDT, Doppler radar was tracking a strong thunderstorm near
Avondale, or 10 miles southeast of Pueblo Airport, moving east at 15
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central Pueblo
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3811 10444 3821 10444 3826 10406 3804 10407
TIME...MOT...LOC 2142Z 267DEG 12KT 3816 10439
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Aug 10, 3:44 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Sun Aug 10 2025
COZ084-085-102215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
344 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...
At 344 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ellicott, or 26 miles east of Colorado Springs, moving east at 15
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Yoder, Truckton, Ellicott, and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3868 10406 3873 10444 3886 10443 3892 10406
TIME...MOT...LOC 2144Z 265DEG 14KT 3883 10433
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Aug 10, 3:46 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
346 PM MDT Sun Aug 10 2025
COZ085-086-102230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
346 PM MDT Sun Aug 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 430 PM MDT...
At 346 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Fountain, or 19 miles southeast of Colorado
Springs, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3854 10477 3866 10470 3871 10438 3857 10435
3845 10437
TIME...MOT...LOC 2146Z 274DEG 13KT 3859 10463
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
kamLocal storm report, Aug 10, 3:58 PM MDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
358 PM MDT Sun Aug 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Hail 12 S Trinidad 37.00N 104.48W
08/10/2025 M1.50 Inch Las Animas CO Public
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Aug 9, 7:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 53 min |
| Aug 9, 7:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 9, 7:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 42 min |
| Aug 9, 7:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| Aug 9, 8:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 64 min |
| Aug 9, 8:38 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Aug 9, 8:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| Aug 9, 9:09 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 36 min |
| Aug 9, 9:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| Aug 9, 9:15 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Aug 9, 9:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 51 min |
| Aug 9, 9:42 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 33 min |
| Aug 9, 9:58 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
| Aug 9, 10:04 PM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Aug 9, 10:07 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 23 min |
| Aug 9, 10:12 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 33 min |
| Aug 9, 10:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Aug 9, 10:29 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 46 min |
| Aug 9, 10:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 31 min |
| Aug 9, 10:36 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 24 min |
| Aug 9, 10:45 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 30 min |
| Aug 9, 11:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 29 min |
| Aug 9, 11:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Aug 9, 11:04 PM MDT | Special Weather Statement | PUB | Kiowa | 41 min |
| Aug 9, 11:14 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 31 min |
| Aug 9, 11:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 44 min |
| Aug 9, 11:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 33 min |
| Aug 9, 11:37 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 23 min |
| Aug 9, 11:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 45 min |
| Aug 9, 11:59 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 31 min |
| Aug 10, 12:01 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Aug 10, 12:26 AM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Aug 10, 12:49 AM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Aug 10, 1:10 AM MDT | Special Weather Statement | PUB | Otero | 35 min |
| Aug 10, 1:26 AM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Aug 10, 1:01 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Aug 10, 1:30 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 10, 1:30 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 10, 1:45 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Aug 10, 1:58 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 10, 1:59 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Aug 10, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 15 min |
| Aug 10, 2:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Aug 10, 2:20 PM MDT | Flash Flood Warning | PUB | Las Animas | 115 min |
| Aug 10, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 10, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Aug 10, 2:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Aug 10, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Aug 10, 3:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Aug 10, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 51 min |
| Aug 10, 3:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Aug 10, 3:42 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Aug 10, 3:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 10, 3:46 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| Aug 10, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 27 min |
| Aug 10, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Aug 10, 4:00 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Aug 10, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
| Aug 10, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| Aug 10, 4:43 PM MDT | Special Weather Statement | PUB | El Paso | 17 min |
| Aug 10, 4:48 PM MDT | Special Weather Statement | PUB | 42 min | |
| Aug 10, 4:57 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Aug 10, 4:58 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Aug 10, 5:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Aug 10, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.